MathSciNet Relay Station
MathSciNet bibliographic data
MR2038148 35Q53 (35B40 35B65)
Laurent, Celine; Martel, Yvan Smoothness and exponential decay of $L^2$-compact solutions of the generalized KdV equations. Comm. Partial Differential Equations 29 (2004), no. 1-2, 157–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement